# SDR SIMA20181110001

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 35,399 hours, 30,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER AND FA REPORT ELECTRICAL SMELL FROM CEILING BATTERY COMPARTMENT AT ROW 15 HOT TO THE TOUCH IN FLIGHT. INSPECTED CABIN LIGHTING AND EMERGENCY LIGHTING AND PSU LIGHTING NO DEFECTS NOTED NO SMELL NOTED ACFT CHECK GOOD ACFT OK FOR SERVICE IAW AMM 30-50-00.
